This article is cited in 1 scientific paper (total in 1 paper)
Nonlocal combined problem of Bitsadze–Samarski and Samarski–Ionkin type for a system of pseudoparabolic equations
I. G. Mamedov
Institute of Cybernetics named after Academician A. Huseynov, National Academy of Sciences of Aserbaijan, Baku, Aserbaijan
We consider a boundary value problem for a fourth order system of pseudoparabolic equations with discontinuous coefficients and with conditions Bicadze–Samarsky and Samarsky–Ionkin. We find integral representation for a functions in the Sobolev space, which allows one to recover it through the values of certain operators (defining operators), taken at the function. We also justify formulation of the Goursat problem with nonclassical boundary conditions.
pseudoparabolic equation, nonlocal problem.
PDF file (228 kB)
I. G. Mamedov, “Nonlocal combined problem of Bitsadze–Samarski and Samarski–Ionkin type for a system of pseudoparabolic equations”, Vladikavkaz. Mat. Zh., 16:1 (2014), 30–41
Citation in format AMSBIB
\paper Nonlocal combined problem of Bitsadze--Samarski and Samarski--Ionkin type for a~system of pseudoparabolic equations
\jour Vladikavkaz. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
I. G. Mamedov, “O neklassicheskoi traktovke chetyrekhmernoi zadachi Gursa dlya odnogo giperbolicheskogo uravneniya”, Vladikavk. matem. zhurn., 17:4 (2015), 59–66
|Number of views:|